# SDR PB82002F00000

- Difficulty date: March 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N60AJ
- Make and model: Israel 1125
- Aircraft serial: 071
- Engine: Garrtt TFE731*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Galley
- Part time: 3,851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN WITH ELECTRICAL PROBLEMS.  REMOVED FORWARD GALLEY.  AT TOP OF GALLEY (FORWARD SIDE-AFT OF ENTRY DOOR CUT-OUT) FOUND NUMEROUS BURNED/ CRUSHED WIRES IN A 1 INCH WIRE HARNESS.  SUSPECT GALLEY INSTALLATION CRUSHED WIRE HARNESS.
